Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Homology tori with nontrivial Serre spectral sequence
HTML articles powered by AMS MathViewer

by Jerrold W. Grossman PDF
Proc. Amer. Math. Soc. 64 (1977), 372-373 Request permission

Abstract:

An example is constructed of a fibration over the torus which induces isomorphisms on all homology groups but which has a nontrivial Serre spectral sequence.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55F20
  • Retrieve articles in all journals with MSC: 55F20
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 64 (1977), 372-373
  • MSC: Primary 55F20
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0440547-2
  • MathSciNet review: 0440547